# SDR AALA20171019002

- Difficulty date: October 19, 2017
- Submitted: October 21, 2017
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 103,165 hours, 16,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT LIGHTS FROM SEATS 25H TO 29H ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY M1210 PER AMM 33-60-98.  OPERATIONAL CHECK GOOD.
